Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 37, Pages 1957-1964
http://dx.doi.org/10.1155/S0161171204309075

On Jordan ideals and left (θ,θ)-derivations in prime rings

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, Faculty of Science, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 8 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. A. Zaidi, Mohammad Ashraf, and Shakir Ali, “On Jordan ideals and left -derivations in prime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 37, pp. 1957-1964, 2004. https://doi.org/10.1155/S0161171204309075.